# SDR SWAA2022081035065

- Difficulty date: July 26, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 39,762 hours, 29,299 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib Splice
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT H/S L/E 6TH RIB FROM I/B CRACKED BY LWR AFT FASTENER. LES 123.83. 8-29 / [01] REMOVED # 6 RIB AT RT HORIZ STAB L/E; LE STA 123.83 REF B737-700 SRM 51-40-02-0G-0.;[02] LOCATED AND DRILLED NEW RIB AT RT HORIZ STAB L/E; LE STA 123.83 REF B737-700 SRM 51-40-05-0G-0 AND DWG# 186A1001.;[03] VERIFIED 1-2. OK TO INSTALL NEW RIB.;[04] INSTALLED NEW RIB AT RT HORIZ STAB L/E; LE STA 123.83 REF B737-700 SRM 51-40-02-0G-0 AND DWG# 186A1001.;[05] REMOVED AND REPLACED # 6 RIB AT RT HORIZ STAB L/E; LE STA 123.83 REF B737-700 SRM 51-40-02-0G-0 AND DWG# 186A1001.;[06] VERIFIED 4 & 5.
